# SDR 07FDEA03949

- Difficulty date: September 3, 2007
- Submitted: September 18, 2007
- Operation: Air carrier
- Aircraft: N419FE
- Make and model: Airbus A310-222
- Aircraft serial: 345
- Aircraft time: 40,758 hours, 19,520 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT THS, SPOT OF CORROSION AT UPPER ANGLE AT AREA OF RIB 18/19.  IT WAS REPAIRED IAW SRM 55-11-21 FIG 221.
